# SDR 99UAL900278

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 271N10586
- Condition: Leaking
- Location: Lt Hyd Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED AT PDX UNDER AN AMBER ALERT DUE TO LEFT HYDRAULIC SYSTEM LOSING FLUID.  FOUND LEFT ACMP LEAKING.  REPLACED PUMP.
